# SDR AALA20020196

- Difficulty date: February 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY EXIT PATH LIGHTING AT SEATS 20 AND 21 H, J, INOPERATIVE.  REPLACED BROKEN LIGHT ASSEMBLY AND BATTERY PACK FOR EMERGENCY EXIT PATH LIGHTING AT SEATS 20 AND 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
